MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PRESIDIO 10 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL PRESIDIO 10 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number PC410062630
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: a sheath introducer (supersheath), a guidewire (chikai10, asahi intecc), a guiding catheter (7fr fubuki, asahi intecc), a micro catheter(sl10, stryker), a balloon catheter (scepter) and an enpower were also used for this procedure.Phone (b)(6).The reporter name was withheld and could not be obtained; therefore, only the facility is listed.Conclusion: the device was not available for analysis.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.The failure to detach could not be confirmed without product return for analysis.The root cause of the event could not be determined; however, procedural/handling factors may have contributed to the event.There is no current safety signal identified related to the reported event based on review of complaint history for the device.Since there was no evidence to suggest the event was related to a manufacturing issue, no corrective actions will be taken at this time.This is an initial/final mdr report.
 
Event or Problem Description
As reported by a healthcare professional, a presidio 10 coil (pc410062630/ c32105) failed to detach.The procedure was coil embolization of a wide neck va-an (6mm) aneurysm.The physician attempted to detach the coil, but it would not detach, however, the power lights illuminated.The delivery wire was withdrawn a little and it was pushed again, but the issue continued.The coil connector and connection between the enpower box and cable were reconnected several times, but the issue continued.All connections fit properly without need for excessive force.The presidio was replaced with a competitor¿s coil.The presidio did not appear damaged at all during the procedure.The deployment electrical check had been performed and it was confirmed that the lamp illuminated.The same cable was later used in the procedure to detach a deltaplush coil without issues.The procedure was successfully completed without further issues or delay.There was also no patient injury / complication reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and the constant flush had been maintained at all time.No visible defect/damage was noted on the products prior to the event.No unintended detachment was observed in the vessel or in the microcatheter.The product was not available for investigation.No further information was available.

Brand Name
PRESIDIO 10 - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6791714
Report Number2954740-2017-00226
Device Sequence Number13838192
Product Code HCG
UDI-Device Identifier00878528003021
UDI-Public(01)00878528003021(17)201031(10)C32105
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue NumberPC410062630
Device Lot NumberC32105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2017
Initial Report FDA Received Date08/14/2017
Patient Sequence Number1
Patient Age82